American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 89 found      Go to page: 1 2 3

[1] Paul Willig. Property $L$ and direct integral decompositions of $W-\ast$algebras . Proc. Amer. Math. Soc. 30 (1971) 87-91. MR 0285920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce A. Barnes. Irreducible algebras of operators which contain a minimal idempotent. . Proc. Amer. Math. Soc. 30 (1971) 337-342. MR 0290118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Willig. Property $P$ and direct integral decomposition of $W\sp*$-algebras . Proc. Amer. Math. Soc. 29 (1971) 494-498. MR 0279600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George R. Giellis. Trace-class for a Hilbert module . Proc. Amer. Math. Soc. 29 (1971) 63-68. MR 0276783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Milton Philip Olson. The selfadjoint operators of a von Neumann algebra form a conditionally complete lattice . Proc. Amer. Math. Soc. 28 (1971) 537-544. MR 0276788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Bunce. A note on two-sided ideals in $C\sp*$-algebras . Proc. Amer. Math. Soc. 28 (1971) 635. MR 0276780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. R. Wogen. On special generators for properly infinite von Neumann algebras . Proc. Amer. Math. Soc. 28 (1971) 107-113. MR 0276790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George A. Elliott. Ideal preserving automorphisms of postliminary $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 27 (1971) 107-109. MR 0268686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Leptin. A separable postliminal $C\sp{\ast} $-algebra without maximal closed ideals . Trans. Amer. Math. Soc. 159 (1971) 489-496. MR 0281016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard H. Herman. Invariant states . Trans. Amer. Math. Soc. 158 (1971) 503-512. MR 0281013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. B. Davies. Involutory automorphisms of operator algebras . Trans. Amer. Math. Soc. 158 (1971) 115-142. MR 0284818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. G. Douglas and Roger Howe. On the $C\sp*$-algebra of Toeplitz operators on the quarterplane . Trans. Amer. Math. Soc. 158 (1971) 203-217. MR 0288591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert R. Kallman. Spatially induced groups of automorphisms of certain von Neumann algebras . Trans. Amer. Math. Soc. 156 (1971) 505-515. MR 0275180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael C. Reed. Torus invariance for the Clifford algebra. I . Trans. Amer. Math. Soc. 154 (1971) 177-183. MR 0273424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Herbert Halpern. A generalized dual for a $C\sp*$-algebra . Trans. Amer. Math. Soc. 153 (1971) 139-156. MR 0270165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tage Bai Andersen. On multipliers and order-bounded operators in $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 25 (1970) 896-899. MR 0261364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Willig. Properties $\Gamma $ and $L$ for type ${\rm II}\sb{1}$\ factors . Proc. Amer. Math. Soc. 25 (1970) 836-837. MR 0259630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tamio Ono. A real analogue of the Gel\cprime fand-Neumark theorem . Proc. Amer. Math. Soc. 25 (1970) 159-160. MR 0257758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ellen Torrance. Maximal $C\sp{\ast} $-subalgebras of a Banach algebra . Proc. Amer. Math. Soc. 25 (1970) 622-624. MR 0259629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Bunce. Characters on singly generated $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 25 (1970) 297-303. MR 0259622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert R. Kallman. One-parameter groups of $\sp{\ast} $-automorphisms of $II\sb{1}$ von Neumann algebras . Proc. Amer. Math. Soc. 24 (1970) 336-340. MR 0251548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles A. Akemann. Separable representations of a $W\sp{\ast} $ algebra . Proc. Amer. Math. Soc. 24 (1970) 354-355. MR 0250080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Rosenthal. Weakly closed maximal triangular algebras are hyperreducible . Proc. Amer. Math. Soc. 24 (1970) 220. MR 0248532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Willig. $B(H)$ is very noncommutative . Proc. Amer. Math. Soc. 24 (1970) 204-205. MR 0248537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mi-soo Bae Smith. On automorphism groups of $C\sp*$-algebras . Trans. Amer. Math. Soc. 152 (1970) 623-648. MR 0273426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Herbert Halpern. Commutators modulo the center in a properly infinite von Neumann algebra . Trans. Amer. Math. Soc. 150 (1970) 55-68. MR 0276786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. W. Palmer. Characterizations of $C\sp{\ast} $-algebras. II . Trans. Amer. Math. Soc. 148 (1970) 577-588. MR 0262842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andre de Korvin. Stable maps and Schwartz maps . Trans. Amer. Math. Soc. 148 (1970) 283-291. MR 0264412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Herbert Halpern. Embedding as a double commutator in a type I $AW\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 148 (1970) 85-98. MR 0256180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. Robert Miers. Lie isomorphisms of factors . Trans. Amer. Math. Soc. 147 (1970) 55-63. MR 0273423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 89 found      Go to page: 1 2 3